A 56-year-old male asked:
Disclaimer

does mag oxide 400 mg cause weight gain?

2 doctor answers
Dr. James Burns
36 years experience Emergency Medicine
No.: It does not unless you take it with ice cream every time.
Answered on Jul 23, 2014
1
1 thank
Dr. Diane Minich
36 years experience Family Medicine
No: mag oxide does not itself cause weight gain.
Answered on Jul 21, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 45-year-old member asked:
Dr. James Henning
49 years experience Anesthesiology
Unclear..: The supplements to which you (may be) referring have to do with exercise-enhanced endurance and performance. Basically, gaining weight as muscle requi ... Read More
A male asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Propecia (finasteride) and Nitric: Workout for lifting weights is a good thing but that should not stop you from seeing your doctor about Propecia (finasteride) and Nitric Oxide. Pleas ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month